# SDR A6WA201441913

- Difficulty date: August 20, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 26,626 hours, 25,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL SEAT TRACK CORRODED FS 409+16 TO 409+32.
